# SDR DALA2024120911535

- Difficulty date: December 5, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,302 hours, 42,501 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK X=56 AND STA 996 IN PAX CABIN. SUMMARY OF NRC 723: CORROSION LEVEL 2. SEAT TRACK X=56 AND STA 996 IN PAX CABIN WAS REPAIRED PER B717 SRM 53-20-52-2R PROCEDURE 1 REPAIR 1 FIGURE 201. PERFORM DECAL INSPECTION CONDITION EVERY C-CHECK PER TOPP 30-10-70 PAGE 14 PAR I. DEFERRED TO DECAL CONDITION MONITOR PER TOPP 30-10-70 TO BE INSPECTED AT THE APPROPRIATE CHECK INTERVAL. (LP #0694490)
